MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; Laparoscope, General & Plastic Surgery

APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; Laparoscope, General & Plastic Surgery
Model Number CTR73
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic liver resection.Event description: the entire of duckbill fell into the abdominal cavity.No patient injury or illness associated with this event.Replaced with a hospital inventory, and the procedure was completed.This event unit will be returned.Intervention: replaced with a hospital inventory and the procedure was completed.Patient status: no patient injury indicated.

Brand Name
KII OPTICAL ACCESS SYSTEM
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key24524822
Report Number2027111-2026-00419
Device Sequence Number9724459
Product Code GCJ
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTR73
Device Catalogue Number101219401
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/07/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown